# SDR 96FDEA01518

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 65402691H1010154
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN PUTTING GEAR DOWN, NOSE GEAR DOOR LIGHT INOPERATIVE.  REMOVED AND REPLACED NOSE LANDING GEAR LOCK SWITCH IN ACCORDANCE WITH MAINTENANCE MANUAL 32-61-21 PAGE 404, TESTED GOOD PER 32-61-21 PAGE 502.
